# SDR HALA2018062200298

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 25,981 hours, 61,211 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Reservoir
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT HYD TEMP HIGH DURING TAXI OUT.  REMOVED AND REPLACED THE RT HYD RESERVOIR HIGH WARNING TEMP PLUG IAW WDM 29-33-01. OPS CHECKED GOOD. OK FOR SERVICE.
